Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/20680

Towards a universal self-normalized moderate deviation

Authors Jing, Bing-Yi View this author's profile
Shao, Qi-Man View this author's profile
Zhou, Wang HKUST affiliated (currently or previously)
Issue Date 2008
Source Transactions of the American Mathematical Society , v. 360, (8), 2008, p. 4263-4285
Summary This paper is an attempt to establish a universal moderate deviation for self-normalized sums of independent and identically distributed random variables without any moment condition. The exponent term in the moderate deviation is specified when the distribution is in the centered Feller class. An application to the law of the iterated logarithm is given.
Subjects
ISSN 0002-9947
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Find@HKUST